# SDR 03FDEA02036

- Difficulty date: December 3, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME SPLICE STA 500 RBL 26.5 WL 156.   REMOVED CORROSION FWD CARGO ON FRAME SPLICE AT BS 500, RBL 26.5, WL 156 IN AREA OF   1 X1 X .020 INCH MAX REMOVED.  FOUND TO BE OUT OF LIMITS.  FABRICATED THE DOUBLER MADE   FROM   7075-T6  0.071, AND INSTALLED THE REPAIR DOUBLER IAW SRM 51-40-3.
